# SDR 20010425AP039

- Difficulty date: April 1, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: S5217640600001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED THE FORTH AND TOP STEP ON PASSENGER DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED THE STEPS IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0918 (M)
